# SDR CA110211005

- Difficulty date: February 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,147 hours
- Engine: Allsn 250C47B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 407561214
- Condition: Separated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RIGHT REAR EMERGENCY EXIT WINDOW BLEW OUT AND CONTACTED THE TAIL ROTOR.   ON DESCENT, PILOT HEARD WHAT SOUNDED LIKE A WINDOW OPEN.  AS HE LOOKED BACK OVER HIS SHOULDER, SAW THE RT REAR EMERGENCY EXIT WINDOW BLOW OUT.    LANDED AND INSPECTED THE ACFT.  AFTER CLOSE INSPECTION, NOTICED THE WINDOW CAME IN CONTACT WITH THE TAIL ROTOR AND SCRATCHED THE PAINT ON THE TAIL BOOM.  IMMEDIATELY GROUNDED THE ACFT.  ACFT PRONOUNCED UNSERVICEABLE.  BELIEVE THAT A SKI GUEST ACCIDENTALLY APPLIED ENOUGH PRESSURE ON THE WINDOW TO DISLODGE THE SEAL FROM THE DOOR FRAME.  AFTER DEPARTING THE DROP OFF POINT THERE WAS ENOUGH PRESSURE DIFFERENCE ON THE WINDOW TO FORCE THE REMAINING SEAL OUT OF THE FRAME.
